Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 11:26 PM CDT for Barbour County, Russell County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 11:26 PM CDT (04:26 UTC)
- Expired
- Apr 4, 2011, 11:45 PM CDT
- In force
- 19 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 9:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
048
WUUS54 KBMX 050426
SVRBMX
ALC005-113-050445-
/O.NEW.KBMX.SV.W.0134.110405T0426Z-110405T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
EASTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 1145 PM CDT
* AT 1123 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PHENIX CITY TO LAKEPOINT RESORT STATE
PARK...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN RUSSELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR SOUTHEAST ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3221 8493 3221 8495 3218 8497 3217 8501
3213 8505 3210 8503 3207 8505 3199 8505
3199 8519 3251 8505 3252 8499 3238 8496
3234 8500 3232 8493 3226 8489
TIME...MOT...LOC 0425Z 265DEG 51KT 3246 8496 3203 8509
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:57 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Apr 4, 6:57 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON APR 4 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS. STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES. NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND ADVISORY UNTIL 1AM FOR ALL COUNTIES. AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE DRY...UNTIL A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING THE RIDGE OFF THE ATLANTIC COAST. WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF COOL DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD SEE SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH MOST OF THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE SECOND HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE WEEKEND. 14 && AVIATION...00Z TAF DISCUSSION. A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS CENTRAL ALABAMA THIS EVENING. THERE IS THE POTENTIAL THAT SOME IF NOT ALL THE TAF SITES WILL SEE SOME STRONG WINDS OUT OF THESE WITH THE POSSIBILITY OF DAMAGING WINDS. TRIED TO TIME THE LINE WHEN IT WILL AFFECT A SPECIFIC SITE BASED ON ITS CURRENT SPEED. HOWEVER...WILL ADJUST AS NEEDED...ESPECIALLY FOR THOSE SOUTHEASTERN TAFS. ONCE THE LINE MOVES THROUGH...EXPECT WINDS TO SHIFT MORE TO THE WEST AND CONTINUED GUSTY BUT NOT NEARLY AS STRONG. CEILINGS WILL BE IN THE MVFR RANGE FOR A FEW HOURS...BUT WILL QUICKLY LIFT AS CLEARING SKIES ARE NOT THAT FAR BEHIND THE FRONT. SKIES WILL BE CLEAR TOMORROW. WINDS WILL BE MORE NORTHERLY AND WILL REMAIN GUSTY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA &&
Hazardous weather outlook, Apr 4, 9:15 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 915 PM CDT MON APR 4 2011 ALZ011>015-017>050-051130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 915 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THE SEVERE THREAT CONTINUES EAST OF A LINE FROM SELMA TO TALLADEGA TO ANNISTON. ALL SEVERE WEATHER THREATS ARE LIKELY...INCLUDING THE THREAT FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND ISOLATED TORNADOES. LOCALLY HEAVY RAIN AND MINOR FLOODING WILL BE POSSIBLE AREA WIDE. THE THUNDERSTORM LINE WILL EXIT SOUTHEAST AREAS AROUND 2 AM. STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM TONIGHT...WITH GUSTS OF UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA... WHICH COULD POSE A THREAT TO TENDER VEGETATION. DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE TO BE NEEDED THROUGH LATE TONIGHT FOR SEVERE WEATHER. 75
In the hours before
Local storm report, Apr 4, 11:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG 6 W NORTHPORT 33.24N 87.70W
04/04/2011 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON MT OLIVE ROAD/CR 23.
&&
LINHARESLocal storm report, Apr 4, 11:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL SHOTSVILLE 34.26N 88.13W
04/04/2011 M0.88 INCH MARION AL PUBLIC
0257 PM HAIL 3 N HAMILTON 34.18N 87.98W
04/04/2011 E0.50 INCH MARION AL AMATEUR RADIO
CR73 AND CR 20
0306 PM HAIL 2 NE SHOTSVILLE 34.28N 88.10W
04/04/2011 E0.25 INCH MARION AL PUBLIC
HWY 19 NEAR THE COUNTY LINE
0415 PM HAIL DETROIT 34.03N 88.17W
04/04/2011 E1.00 INCH LAMAR AL EMERGENCY MNGR
0415 PM TSTM WND DMG 2 S DETROIT 34.00N 88.17W
04/04/2011 LAMAR AL EMERGENCY MNGR
BOX TRUCK BLOWN OFF SR17 JUST SOUTH OF DETROIT
0415 PM HAIL 7 SW VERNON 33.69N 88.20W
04/04/2011 E1.75 INCH LAMAR AL EMERGENCY MNGR
0433 PM HAIL VERNON 33.76N 88.11W
04/04/2011 M1.75 INCH LAMAR AL AMATEUR RADIO
0442 PM HAIL NW FAYETTE 33.69N 87.83W
04/04/2011 E1.00 INCH FAYETTE AL BROADCAST MEDIA
0521 PM HAIL 4 W VERNON 33.76N 88.18W
04/04/2011 E1.50 INCH LAMAR AL EMERGENCY MNGR
0521 PM HAIL STAR 33.68N 88.17W
04/04/2011 E1.50 INCH LAMAR AL EMERGENCY MNGR
0525 PM HAIL 3 E VERNON 33.76N 88.06W
04/04/2011 E1.00 INCH LAMAR AL EMERGENCY MNGR
0530 PM HAIL MILLPORT 33.56N 88.08W
04/04/2011 E0.50 INCH LAMAR AL EMERGENCY MNGR
0616 PM HEAVY RAIN MILLPORT 33.56N 88.08W
04/04/2011 M3.00 INCH LAMAR AL PUBLIC
APPROX 2 HOURS AFTER RADAR ESTIMATE OF START TIME. MINOR
FLOODING REPORTED.
0620 PM HAIL N JASPER 33.85N 87.27W
04/04/2011 E1.00 INCH WALKER AL PUBLIC
PENNY TO QUARTER HAIL AND WINDS ESTIMATED AT 50 MPH.
0622 PM NON-TSTM WND DMG WETUMPKA 32.54N 86.20W
04/04/2011 ELMORE AL EMERGENCY MNGR
TREE DOWN ON MOBILE HOME
0636 PM FLASH FLOOD FAYETTE 33.69N 87.83W
04/04/2011 FAYETTE AL EMERGENCY MNGR
18 INCH DEPT OF FLOODING IN TOWN
0700 PM FLASH FLOOD 8 NE HAMILTON 34.22N 87.88W
04/04/2011 MARION AL TRAINED SPOTTER
6-8 INCHES OVER ROADWAYS
0704 PM TSTM WND DMG 6 W NORTHPORT 33.24N 87.70W
04/04/2011 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON MT OLIVE ROAD/CR 23.
0705 PM TSTM WND DMG 3 W WARRIOR 33.81N 86.86W
04/04/2011 JEFFERSON AL AMATEUR RADIO
CORNER AREA LARGE OAK DOWN, ESTIMATED GUST 50 MPH, FQT
LTG
0710 PM TSTM WND DMG 7 N ECHOLA 33.45N 87.79W
04/04/2011 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON MOCASSIN BRANCH ROAD
0715 PM TSTM WND DMG HUEYTOWN 33.44N 87.00W
04/04/2011 JEFFERSON AL AMATEUR RADIO
MULTIPLE TREES DOWN ACROSS OAKMAN PARRISH ROAD/4700.
TREES DOWN ON PINE STREET.
0719 PM TSTM WND DMG TARRANT 33.59N 86.77W
04/04/2011 JEFFERSON AL AMATEUR RADIO
TREE DEBRIS ACRS HWY 79
0722 PM TSTM WND DMG 4 NW YORK 32.54N 88.34W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN ON CR 19
0723 PM TSTM WND DMG 7 ENE GADSDEN 34.05N 85.90W
04/04/2011 ETOWAH AL AMATEUR RADIO
TREE DOWN IN BALLPLAY ON GOWENS ROAD AND FORDS VALLEY
ROAD.
0723 PM TSTM WND DMG MOUNTAINBORO 34.15N 86.13W
04/04/2011 ETOWAH AL EMERGENCY MNGR
TREE DOWN BLOCKING THE ROADWAY IN MOUNTAINBORO. ANOTHER
TREE DOWN ON DUCK SPRINGS ROAD. TREE DOWN ON SARDIS ROAD.
0725 PM TSTM WND DMG 6 SE YORK 32.43N 88.22W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN ON CR 42
0725 PM TSTM WND DMG 2 N CUBA 32.47N 88.37W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN ON NEAR CR 10 AND CR 27
0726 PM TSTM WND DMG LIVINGSTON 32.60N 88.19W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN IN LIVINGSTON.
0728 PM TSTM WND DMG 5 E YORK 32.50N 88.21W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREES DOWN ON CR13
0728 PM TSTM WND DMG ONEONTA 33.95N 86.47W
04/04/2011 BLOUNT AL AMATEUR RADIO
TREE DOWN ON HOUSE
0728 PM FLASH FLOOD KENNEDY 33.58N 87.99W
04/04/2011 LAMAR AL EMERGENCY MNGR
A FEW ROADS HAVE BEEN CLOSED IN SOUTHERN LAMAR. THE ROADS
WERE IMPASSABLE DUE TO HIGH WATER.
0733 PM TSTM WND DMG 7 N COKER 33.35N 87.69W
04/04/2011 TUSCALOOSA AL AMATEUR RADIO
TREE DOWN ON PINE LAKE ROAD/NEW RIVER ROAD.
0733 PM TSTM WND DMG ABERNANT 33.29N 87.20W
04/04/2011 TUSCALOOSA AL EMERGENCY MNGR
TREES DOWN ON JOHNS ROAD AND ABERNANT BALL PARK ROAD.
0737 PM TSTM WND DMG 3 W ATTALLA 34.02N 86.14W
04/04/2011 ETOWAH AL EMERGENCY MNGR
TREE DOWN ON A POWER LINE IN IVALEE COMMUNITY. TREE DOWN
ON ROCKY HOLLOW ROAD.
0740 PM TSTM WND DMG E CUBA 32.44N 88.37W
04/04/2011 SUMTER AL AMATEUR RADIO
TREE DOWN ON POWER POLE, LINES DOWN. 6AVE E/STEVENS.
0740 PM HEAVY RAIN MORRIS 33.75N 86.81W
04/04/2011 M2.30 INCH JEFFERSON AL PUBLIC
2.30 INCHES OF RAIN ON HIGHWAY 31 BETWEEH MORRISD AND
KIMBERLY. MINOR FLOODING. RAIN FELL IN A FEW HOURS.
0741 PM TSTM WND DMG TRUSSVILLE 33.64N 86.59W
04/04/2011 JEFFERSON AL AMATEUR RADIO
POWER OUTAGES.
0742 PM TSTM WND DMG 3 N GADSDEN 34.05N 86.01W
04/04/2011 ETOWAH AL AMATEUR RADIO
TREE DOWN ON FAIRVIEW ROAD.
0742 PM TSTM WND DMG ATTALLA 34.02N 86.09W
04/04/2011 ETOWAH AL EMERGENCY MNGR
TREES, TREE LIMBS, AND POWER LINES DOWN AROUND THE CITY.
0745 PM TSTM WND DMG E ROCKLEDGE 34.09N 86.11W
04/04/2011 ETOWAH AL PUBLIC
NUMEROUS TREES DOWN LITTLE WILLS CREEK CAMPGROUND
0750 PM TSTM WND DMG CEDAR BLUFF 34.22N 85.60W
04/04/2011 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON HOUSE ON RUSSEL ST.
0753 PM HAIL CENTRE 34.15N 85.67W
04/04/2011 E0.50 INCH CHEROKEE AL AMATEUR RADIO
0758 PM TSTM WND DMG NE LEESBURG 34.18N 85.77W
04/04/2011 CHEROKEE AL PUBLIC
TREES DOWN ON HIGHWAY 273 NEAR YELLOW CREEK.
0758 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
04/04/2011 JEFFERSON AL PUBLIC
TREES AND POWER LINES DOWN ON ALTAMONT ROAD.
0800 PM TSTM WND DMG VESTAVIA HILLS 33.43N 86.79W
04/04/2011 JEFFERSON AL PUBLIC
TREE DOWN ON SOUTH VIEW DRIVE
0804 PM TSTM WND DMG MOODY 33.60N 86.49W
04/04/2011 ST. CLAIR AL PUBLIC
TREE DOWN IN THE ROADWAY NEAR I-20 AND SHOAL CREEK ROAD.
0805 PM HAIL BLUFF PARK 33.40N 86.86W
04/04/2011 M0.25 INCH JEFFERSON AL AMATEUR RADIO
0808 PM HAIL BLUFF PARK 33.40N 86.86W
04/04/2011 M0.50 INCH JEFFERSON AL AMATEUR RADIO
STOPPED AND RESTARTED AND INCREASED IN SIZE.
0810 PM HAIL PELHAM 33.30N 86.79W
04/04/2011 E0.88 INCH SHELBY AL LAW ENFORCEMENT
0814 PM HAIL HELENA 33.29N 86.85W
04/04/2011 E0.50 INCH SHELBY AL PUBLIC
WINDS ESTIMATED AT 45 MPH
0817 PM TSTM WND DMG LINCOLN 33.60N 86.14W
04/04/2011 TALLADEGA AL EMERGENCY MNGR
MCCAIG RD/HWY 77 TREES DOWN
0820 PM HAIL CHELSEA 33.33N 86.64W
04/04/2011 M0.50 INCH SHELBY AL AMATEUR RADIO
0823 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
04/04/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN HWY 343/70
0826 PM TSTM WND DMG EASTABOGA 33.61N 86.02W
04/04/2011 TALLADEGA AL EMERGENCY MNGR
TREES DOWN ON MUDD ST
0828 PM TSTM WND DMG SAGINAW 33.22N 86.79W
04/04/2011 SHELBY AL EMERGENCY MNGR
POWER LINES DOWN AT OZLEY ROAD AND LITTLE ROCK ROAD.
0830 PM HAIL CALERA 33.10N 86.75W
04/04/2011 M1.00 INCH SHELBY AL TRAINED SPOTTER
HWY 12/CARRINGTON
0832 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
04/04/2011 SHELBY AL EMERGENCY MNGR
TREE DOWN ON FERRY ROAD AND MT DIXIE ROAD.
0833 PM TSTM WND DMG SOUTHSIDE 33.92N 86.02W
04/04/2011 ETOWAH AL EMERGENCY MNGR
NUMEROUS TREES DOWN, TREES ALSO DOWN ON TWO HOMES
0833 PM HAIL PELL CITY 33.56N 86.27W
04/04/2011 M0.25 INCH ST. CLAIR AL EMERGENCY MNGR
WIND GUST 47 MPH
0837 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
04/04/2011 SHELBY AL EMERGENCY MNGR
TREES AND POWER LINES DOWN DOWN ON HIGHWAY 28 AND HIGHWAY
61.
0837 PM TSTM WND DMG ANNISTON 33.66N 85.81W
04/04/2011 CALHOUN AL EMERGENCY MNGR
NUMEROUS TREES DOWN THROUGHOUT THE COUNTY
0845 PM TSTM WND DMG SHELBY 33.11N 86.58W
04/04/2011 SHELBY AL EMERGENCY MNGR
HWY 145/NINE OAKS DRIVE TREE DOWN.
0852 PM TSTM WND DMG HARPERSVILLE 33.34N 86.43W
04/04/2011 SHELBY AL EMERGENCY MNGR
POWER LINES DOWN KLIEN RD/SUN VALLEY
0853 PM TSTM WND DMG FAYETTEVILLE 33.15N 86.41W
04/04/2011 TALLADEGA AL EMERGENCY MNGR
SEVERAL TREES DOWN
0853 PM TSTM WND DMG CLANTON 32.84N 86.63W
04/04/2011 CHILTON AL BROADCAST MEDIA
TREES DOWN IN CLANTON ON HIGHWAY 22 BETWEEN 10TH AND 11TH
STREET.
0855 PM TSTM WND GST SYLACAUGA 33.18N 86.26W
04/04/2011 M61.00 MPH TALLADEGA AL AWOS
0855 PM TSTM WND DMG WILSONVILLE 33.24N 86.48W
04/04/2011 SHELBY AL EMERGENCY MNGR
TREE ON HOUSE BLUE SPRING RD
0857 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
04/04/2011 TALLADEGA AL EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND SYLACAUGA INCLUDING ODENVILLE
AND OAK GROVE AND TALLASAHATCHIE AREAS.
0857 PM TSTM WND DMG 4 NW HELENA 33.33N 86.90W
04/04/2011 JEFFERSON AL AMATEUR RADIO
TREE DOWN AT SHADES CREST AND MORGAN ROAD.
0906 PM TSTM WND DMG HEFLIN 33.65N 85.59W
04/04/2011 CLEBURNE AL EMERGENCY MNGR
TREES DOWN
0919 PM TSTM WND GST DEATSVILLE 32.61N 86.40W
04/04/2011 E58.00 MPH ELMORE AL TRAINED SPOTTER
0922 PM HAIL 7 S HEFLIN 33.55N 85.59W
04/04/2011 E0.50 INCH CLEBURNE AL AMATEUR RADIO
DIME HAIL NEAR HOLLIS CROSSROADS
0933 PM TSTM WND GST MILLBROOK 32.48N 86.37W
04/04/2011 E60.00 MPH ELMORE AL PUBLIC
WINDS ESTIMATED
0937 PM TSTM WND DMG WETUMPKA 32.54N 86.20W
04/04/2011 ELMORE AL EMERGENCY MNGR
TREE FELL ON A TRAILER ON WIGWAM WAY
0952 PM TSTM WND DMG WEDOWEE 33.31N 85.49W
04/04/2011 RANDOLPH AL EMERGENCY MNGR
TREE DOWN ON MOBILE HOME
1002 PM HAIL ROANOKE 33.15N 85.37W
04/04/2011 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
1002 PM HAIL CORINTH 33.17N 85.56W
04/04/2011 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
1002 PM HAIL WADLEY 33.12N 85.57W
04/04/2011 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
1020 PM HAIL GORDONVILLE 32.16N 86.73W
04/04/2011 E0.25 INCH LOWNDES AL BROADCAST MEDIA
1035 PM TSTM WND DMG AUBURN 32.59N 85.48W
04/04/2011 LEE AL EMERGENCY MNGR
SEVERAL TREES DOWN IN AND AROUND AUBURN.
1035 PM HAIL AUBURN 32.59N 85.48W
04/04/2011 E0.75 INCH LEE AL EMERGENCY MNGR
SEVERAL REPORTS OF PENNY SIZE HAIL
&&
LINHARESLocal storm report, Apr 4, 11:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL FORT MITCHELL 32.34N 85.02W
04/04/2011 E0.88 INCH RUSSELL AL BROADCAST MEDIA
&&
LINHARESLocal storm report, Apr 4, 11:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG TROY 31.81N 85.97W
04/04/2011 PIKE AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN TROY.
&&
LINHARESLocal storm report, Apr 4, 11:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND DMG 3 NNE BRUNDIDGE 31.76N 85.80W
04/04/2011 PIKE AL EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS EASTERN PIKE COUNTY.
&&
LINHARESLocal storm report, Apr 4, 11:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1120 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG 9 NW WEDOWEE 33.40N 85.60W
04/04/2011 RANDOLPH AL AMATEUR RADIO
SEEVRAL TREES DOWN IN WESTERN RANDOLPH COUNTY. SOME
BLOCKING ROADWAYS.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 54 min |
| Apr 4, 7:08 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Jefferson, Shelby, Tuscaloosa | 67 min |
| Apr 4, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 64 min |
| Apr 4, 7:14 PM CDT | Areal Flood Advisory | BMX | Bibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more | 3 hr |
| Apr 4, 7:25 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Apr 4, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 48 min |
| Apr 4, 7:40 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair, Walker | 3 hr |
| Apr 4, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 41 min |
| Apr 4, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 26 min |
| Apr 4, 7:56 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo, Perry | 34 min |
| Apr 4, 8:07 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 38 min |
| Apr 4, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 17 min |
| Apr 4, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 29 min |
| Apr 4, 8:25 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes, Marengo, Perry | 65 min |
| Apr 4, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, St. Clair, Shelby, Talladega | 46 min |
| Apr 4, 8:37 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Clay, Coosa, Shelby, Talladega | 38 min |
| Apr 4, 8:42 PM CDT | Areal Flood Advisory | BMX | Autauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more | 3 hr |
| Apr 4, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Randolph, Talladega | 47 min |
| Apr 4, 9:10 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Randolph, Tallapoosa | 35 min |
| Apr 4, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 31 min |
| Apr 4, 9:40 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more | 65 min |
| Apr 4, 9:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa | 63 min |
| Apr 4, 10:22 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 38 min |
| Apr 4, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Chambers, Lee, Macon, Russell | 51 min |
| Apr 4, 10:52 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Pike, Russell | 113 min |
| Apr 4, 10:54 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 51 min |
| Apr 4, 11:43 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 17 min |
| Apr 5, 3:10 PM CDT | Fire Weather Watch | BMX | Autauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more | 14 hr |
| Apr 5, 3:17 PM CDT | Frost Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.